Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 890589, 15 pages
Research Article

An Improved Exact Algorithm for Least-Squares Unidimensional Scaling

Faculty of Informatics, Kaunas University of Technology, Studentu 50-408, 51368 Kaunas, Lithuania

Received 16 October 2012; Accepted 31 March 2013

Academic Editor: Frank Werner

Copyright © 2013 Gintaras Palubeckis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gintaras Palubeckis, “An Improved Exact Algorithm for Least-Squares Unidimensional Scaling,” Journal of Applied Mathematics, vol. 2013, Article ID 890589, 15 pages, 2013. doi:10.1155/2013/890589